# SDR SIMA200525210

- Difficulty date: August 28, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 14522459003
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND RIGHT INTERCOSTAL FOR AISLE RAMP AT FRAME 20 IS CORRODED.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
